# SDR CA961115002

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc O320D2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13B27024
- Condition: Cracked
- Location: Main Brng Journl
- Part time: 1,414 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RECEIVED FOR REPAIR FOR A CRANKSHAFT CRACKED AT THE MAIN BEARING JOURNAL EXTENDING FROM THE FRONT EXPANSION PLUG SEAT IN A SPIRAL (ANTI CLOCKWISE FROM THE FRONT) TO APPROXIMATELY HALF WAY BETWEEN THE FORWARD THRUST FACE AND THE CROSS FEED OIL HOLE.
